Lancaster EPrints

A random-effects model for ordered categorical-data.

Crouchley, Rob (1995) A random-effects model for ordered categorical-data. Journal of the American Statistical Association, 90 (430). pp. 489-498.

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Journal of the American Statistical Association
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 19669
Deposited By: ep_ss_importer
Deposited On: 10 Nov 2008 16:16
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 15:34
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19669

Actions (login required)

View Item